# SDR CALA2021071901139

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 116,726 hours, 18,025 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Part number: NA
- Condition: Separation
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 REF L/P 6664565 PASSENGER REPORTED A 4" DELAMINATION ON LE SLAT INITIALLY. ON ARRIVAL INTO EWR MX FOUND THE DMG AREA TO BE 16" X 10" . PER GMM 02-30-95 TABLE 1 THE DMG FALLS INTO CATEGORY 1. FURTHER DETAILS AWAITED
